# SDR ASAA0956181

- Difficulty date: July 12, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 16,736 hours, 5,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323086
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON INTERIOR SURFACE OF FUSELAGE SKIN.  BLENDED GOUGES ON FUSELAGE SKIN FABRICATED REPAIR DOUBLER AND INSTALLED PER EA 800 53EA 01746.
